Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 45, NWS Melbourne, FL

May 21, 2022Lake County, Orange County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 21, 2022, 6:57 PM EDT for Lake County, Orange County, Florida. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2022, 6:57 PM EDT (22:57 UTC)
Expired
May 21, 2022, 7:45 PM EDT
In force
48 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lake County, FL, Orange County, FL

The radar

The Melbourne radar (KMLB), 131 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 7:14 PM EDTTSTM WND DMG1 E Tavares, FLEMERGENCY MANAGER RELAYED REPORT OF A LARGE TREE DOWN ACROSS THE ROAD IN THE 300 BLOCK OF DORA AVE, CAUSING POWER LINE DAMAGE. PICTURES PROVIDED.
May 21, 7:14 PM EDTTSTM WND DMG1 E Tavares, FLEMERGENCY MANAGER RELAYED REPORT OF ROOF DAMAGE TO TWO APARTMENTS ON E ALFRED ST IN TAVARES. APPEARS TOP LAYER OF SHINGLES LIFTED UP, BUT LARGER ROOF STRUCTURE REMAINS INTACT. PICTURES PROVIDED. TIME ESTIMATED FROM RADAR.
May 21, 7:32 PM EDTHAIL 13 Nne Mount Dora, FLSPOTTER REPORTS QUARTER-SIZE HAIL IN TAVERES, LAKE COUNTY.
May 21, 7:33 PM EDTHAIL 11 Ne Tavares, FLREPORT OF QUARTER SIZED HAIL NEAR THE INTERSECTION OF US ROUTE 441 AND BANNING BEACH RD IN TAVARES RELAYED BY AMATEUR RADIO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 501 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
501 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

012 
WUUS52 KMLB 212257
SVRMLB
FLC069-095-212345-
/O.NEW.KMLB.SV.W.0045.220521T2257Z-220521T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
657 PM EDT Sat May 21 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Central Lake County in east central Florida...
  Northwestern Orange County in east central Florida...

* Until 745 PM EDT.

* At 657 PM EDT, a severe thunderstorm was located near Zellwood,
  moving north at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eustis, Tavares, Mount Dora, Howey-In-the-hills and Zellwood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2896 8175 2896 8166 2897 8166 2894 8150
      2863 8164 2866 8178
TIME...MOT...LOC 2257Z 190DEG 24KT 2872 8167 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
2 follow-up statements
733 
WWUS52 KMLB 212317
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
717 PM EDT Sat May 21 2022

FLC069-095-212345-
/O.CON.KMLB.SV.W.0045.000000T0000Z-220521T2345Z/
Lake FL-Orange FL-
717 PM EDT Sat May 21 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL LAKE AND NORTHWESTERN ORANGE COUNTIES...

At 716 PM EDT, a severe thunderstorm was located over Tavares, moving
north at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Eustis, Tavares, Mount Dora, Howey-In-the-hills and Zellwood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near a lake, get away from the water and move indoors or 
inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 2896 8175 2896 8166 2897 8166 2894 8150
      2863 8164 2866 8178
TIME...MOT...LOC 2316Z 198DEG 12KT 2880 8170 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock
319 
WWUS52 KMLB 212331
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
731 PM EDT Sat May 21 2022

FLC095-212341-
/O.CAN.KMLB.SV.W.0045.000000T0000Z-220521T2345Z/
Orange FL-
731 PM EDT Sat May 21 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ORANGE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2896 8175 2896 8166 2897 8166 2894 8150
      2879 8157 2881 8177
TIME...MOT...LOC 2331Z 190DEG 23KT 2888 8170 

$$

FLC069-212345-
/O.CON.KMLB.SV.W.0045.000000T0000Z-220521T2345Z/
Lake FL-
731 PM EDT Sat May 21 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL LAKE COUNTY...

At 731 PM EDT, a severe thunderstorm was located over Eustis, moving
north at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Eustis, Tavares, Mount Dora, Mid Florida Lakes and Sorrento. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near a lake, get away from the water and move indoors or 
inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2896 8175 2896 8166 2897 8166 2894 8150
      2879 8157 2881 8177
TIME...MOT...LOC 2331Z 190DEG 23KT 2888 8170 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sedlock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:07 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 21, 4:07 PM EDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
407 PM EDT Sat May 21 2022

.DISCUSSION...

...Strong to Severe Storms With Locally Heavy Rainfall Possible
Through Late This Evening...

Currently-Tonight... Convection has began to develop across east-
central Florida which should mark the beginning of an active
evening ahead. Radar imagery shows isolated thunderstorms across
portions of Volusia and Seminole counties with a few showers
developing over Indian River county. Upstream, a complex of
lighting storms remains situated over the Gulf of Mexico which is
associated with a weak upper level trough depicted by areas of
decent PVA, as well as higher moisture. As we head into the late
afternoon and early evening, showers and lightning storms are
forecast to increase in coverage as outflow from storms upstream
collide with sea and lake breezes to trigger numerous showers and
lightning storms to develop over east-central Florida. High
instability (Surface CAPE around 5,000 J/kg), sufficient bulk
shear, conditionally to absolutely unstable lapse rates, very high
moisture, cool temperatures aloft (-10C to -11C at 500mb), SHIP
values around 1 or higher, in addition to, low-to-moderate SCP/STP
values and decent upper-level divergence means that a few storms
may become strong to severe late this afternoon and evening. The
main hazards with any strong to severe storms that develop will
be: heavy rainfall, wind gusts up to 50-60mph, hail around 1,"
frequent lightning strikes, and flooding. Torrential downpours
will produce 1 to 2 inches in many locations this evening, with
local amounts up to around 3 to 5 inches total in a few spots
which receive multiple rounds of storms. This threat will be
highest along and north of I-4. Rain and storms will slowly push
to the east-southeast towards the coast late this evening before
finally weakening and pushing offshore late tonight towards
midnight. Low temperatures are forecast to drop into the upper 60s
to mid 70s.

Sunday... The western Atlantic ridge is forecast to build over
the area on Sunday. Drier air will result in a more typical
"Summer-like" afternoon for Florida. Primarily diurnally driven
showers and lightning storms will be possible as the local sea
breeze pushes inland. Isolated storms will be possible, mainly
well inland with the best chance towards I-4 and areas to the
northwest. Some isolated storms may become strong with gusty
winds, heavy rainfall, and frequent lightning strikes. Afternoon
highs are expected to reach the upper 80s to low 90s.

Monday... A little drier air should produce lower coverage of
storms and a more direct onshore flow should keep coastal sections
mostly dry esp Cape southward. Best chance will over the interior
(30-40 percent) late with less push back to the coast due to a
more southerly steering flow as opposed to SW. Max temps in the
lower 90s interior and mid 80s beachside.

Extended (previous)... Broad and weakly formed ridge aloft just
east of the state by Tue wl remain in place through midweek,
leading to a reduction of avbl moisture, and continuation of Iso-
Sct PoP daily through midweek. An onshore flow pattern will bring
seasonal temperatures with lows in the L-M 70s and highs in the
U80s to L90s, and a better rain chc inland from the coast. LL flow
pattern wl become primarily sly around Fri as a broad continental
trough migrates over the SE states. This pattern evolution should
increase rain/storm chcs Fri into Saturday.

&&

.AVIATION...
Expect scattered to numerous showers and lightning storms late
this evening with TEMPO groups at most TAF sites with the
exception of locations near the Treasure Coast due to drier air.
Some storms may become strong to severe with heavy rainfall.
Outside of showers and thunderstorms, mainly VFR conditions are
expected. South to southeast winds around 5-10kts with higher
gusts through this afternoon, especially with any storms that
develop.

&&

.MARINE...

Currently-Sunday... Good boating conditions are expected. Expect
south to southeast winds around 10-15kts with seas reaching 2 to 3
feet. Scattered to numerous lightning storms will be possible
through around midnight with only a slight chance on Sunday.

Monday...SE winds around 10 knots around Atlc subtropical high with
seas 2 to 3 FT, a little higher near the coast with the sea breeze
circulation. Most of the late day storms should stay over the
mainland with the main threats over inland lakes north and west of
Orlando.

Tue-Thu...Favorable marine conditions with a reduction of storms
through mid week. Expect E-SE winds around 12 to 16 kts with seas 3
ft Tue, becoming 3 to 4 ft through midweek.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  70  88  72  88 /  60  30  30  20
MCO  71  93  72  92 /  60  30  20  30
MLB  73  87  73  87 /  60  20  10  20
VRB  71  88  72  88 /  50  20  10  10
LEE  71  90  72  91 /  40  40  30  40
SFB  70  91  72  91 /  60  30  20  30
ORL  72  93  74  93 /  60  30  20  30
FPR  72  88  72  88 /  40  20  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

SHORT TERM...Fehling
LONG TERM....Kelly
AVIATION...Fehling
IDSS... HALEY
Hazardous weather outlook, May 21, 10:01 AM EDT, 8 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1001 AM EDT Sat May 21 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-220200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1001 AM EDT Sat May 21 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Afternoon and evening lightning storms are forecast once again
across east central Florida today. Coverage will be scattered
along the Treasure Coast counties, and numerous to widespread
farther north and inland, especially near and northwest of
Interstate 4. Today's storms will move northeast at 15 to 20 mph
with a few strong to marginally severe storms expected. Wind gusts
of 40 to 60 mph, frequent lightning, hail around one to two
inches, and heavy downpours will occur with the strongest storms.
Move indoors to safety at the first sign of threatening skies, or
if you hear thunder.

.FLOOD IMPACT...
Torrential downpours will produce 1 to 2 inches in many locations
today, with local amounts up to around 3 to 5 inches in a few
spots which receive multiple rounds of storms. This threat will
also be highest along and north of I-4.

.MARINE THUNDERSTORM GUST IMPACT...
Storms will be capable of producing wind gusts in excess of 35
knots, frequent lightning, and locally higher waver over inland
lakes, the Intracoastal Waterway, and nearshore Atlantic. the
chance for stronger marine storms will be highest from near Lake
Okeechobee and Sebastian Inlet northward. Boaters should watch for
storms approaching from the southwest today.

.RIP CURRENT IMPACT...
There will be a Moderate risk of dangerous rip currents at the
central Florida Atlantic beaches today. Remember to always swim
within sight of a lifeguard and never enter the ocean alone.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
Isolated afternoon showers and lightning storms are forecast
next week, with scattered coverage across the interior. Cloud to
ground lightning strikes, torrential rainfall, and gusty winds
will be possible in stronger storms.

The rip current threat is expected to remain moderate at the
central Florida Atlantic beaches.

.SPOTTER INFORMATION STATEMENT...
Spotters should monitor the weather and self activate if needed.
Additionally, please relay any reports of flooding or rainfall
amounts of two inches or greater to the National Weather Service
in Melbourne.

Fehling

In the hours before

Local storm report, May 21, 6:03 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
603 PM EDT SAT MAY 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             1 N AVALON PARK         28.52N  81.16W
05/21/2022  E0.75 INCH       ORANGE             FL   PUBLIC

            REPORT OF PEA TO DIME SIZE HAIL NEAR THE INTERSECTION
            OF WILLOW BRANCH DR AND CROWN HILL BLVD IN AVALON
            RECEIVED VIA SOCIAL MEDIA.

&&

EVENT NUMBER MLB2200195

HALEY
Local storm report, May 21, 6:14 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
614 PM EDT SAT MAY 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             3 W OVIEDO              28.66N  81.23W
05/21/2022  E0.75 INCH       SEMINOLE           FL   PUBLIC

            REPORT OF DIME SIZE HAIL NEAR THE INTERSECTION OF STATE
            ROAD 426 AND W MITCHELL HAMMOCK RD RECEIVED VIA SOCIAL
            MEDIA.

&&

EVENT NUMBER MLB2200196

HALEY
Special weather statement, May 21, 6:27 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
627 PM EDT Sat May 21 2022

FLZ045-046-212300-
Orange FL-Seminole FL-
627 PM EDT Sat May 21 2022

...Strong thunderstorms will impact portions of south central
Seminole and central Orange Counties through 700 PM EDT...

At 626 PM EDT, Doppler radar was tracking a strong thunderstorm over
Conway, Azalea Park, and near Orlando International Airport moving
north at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Oviedo, Winter Springs, Winter Park and Casselberry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2861 8146 2869 8114 2835 8124 2835 8155
TIME...MOT...LOC 2226Z 172DEG 25KT 2848 8130

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sedlock
Special weather statement, May 21, 6:42 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
642 PM EDT Sat May 21 2022

FLZ044-045-144-212330-
Northern Lake County FL-Orange FL-Southern Lake County FL-
642 PM EDT Sat May 21 2022

...Strong thunderstorms will impact portions of southwestern Lake
and northwestern Orange Counties through 730 PM EDT...

At 641 PM EDT, Doppler radar was tracking strong thunderstorms over
Ferndale, Lake Louisa, and near the Green Swamp moving north at 20
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Apopka, Winter Garden, Leesburg, Eustis and Tavares.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 2881 8195 2885 8157 2843 8157 2835 8196
TIME...MOT...LOC 2241Z 187DEG 15KT 2864 8171

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Sedlock
Special weather statement, May 21, 6:49 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Melbourne FL
649 PM EDT Sat May 21 2022

FLZ041-044-046-212330-
Northern Lake County FL-Seminole FL-Inland Volusia FL-
649 PM EDT Sat May 21 2022

...A strong thunderstorm will impact portions of northwestern
Seminole, northeastern Lake and west central Volusia Counties
through 730 PM EDT...

At 648 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cassia, moving north at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orange City, Cassia, Paisley and DeBary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2900 8136 2901 8125 2878 8140 2878 8142
      2879 8151 2906 8155 2909 8142
TIME...MOT...LOC 2248Z 187DEG 15KT 2891 8140

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Sedlock
Local storm report, May 21, 6:54 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
654 PM EDT SAT MAY 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             1 WSW OVIEDO            28.65N  81.20W
05/21/2022  E1.00 INCH       SEMINOLE           FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS QUARTER SIZED HAIL THE ALAFAYA
            WOODS SUBDIVISION IN OVIEDO.

&&

EVENT NUMBER MLB2200197

HALEY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 8:09 PM EDTSpecial Weather StatementMLBSeminole36 min
May 20, 8:21 PM EDTAreal Flood AdvisoryMLBOrange, Seminole2 hr
May 20, 8:37 PM EDTSpecial Weather StatementMLBSeminole, Volusia38 min
May 20, 8:58 PM EDTAreal Flood AdvisoryMLBLake3 hr
May 20, 9:07 PM EDTSpecial Weather StatementMLBVolusia38 min
May 20, 11:33 PM EDTSpecial Weather StatementMLBLake42 min
May 20, 11:40 PM EDTAreal Flood WarningMLBLake2 hr
May 21, 3:43 PM EDTSpecial Weather StatementMLBVolusia47 min
May 21, 3:44 PM EDTSpecial Marine WarningMLB41 min
May 21, 5:10 PM EDTSpecial Weather StatementMLBOsceola50 min
May 21, 5:20 PM EDTSpecial Weather StatementMLBOsceola40 min
May 21, 5:24 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Osceola36 min
May 21, 5:38 PM EDTSpecial Weather StatementMLBOrange37 min
May 21, 5:53 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole37 min
May 21, 6:00 PM EDTSpecial Weather StatementMLBIndian River45 min
May 21, 6:13 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia47 min
May 21, 6:17 PM EDTAreal Flood AdvisoryMLBBrevard, Indian River, Osceola2 hr
May 21, 6:27 PM EDTSpecial Weather StatementMLBOrange33 min
May 21, 6:37 PM EDTSevere Thunderstorm WarningMLBVolusia38 min
May 21, 6:42 PM EDTSpecial Weather StatementMLBLake48 min
May 21, 6:49 PM EDTSpecial Weather StatementMLBVolusia41 min
May 21, 6:56 PM EDTSevere Thunderstorm WarningMLBLake, Seminole, Volusia18 min
May 21, 7:13 PM EDTSpecial Weather StatementMLBVolusia47 min
May 21, 7:29 PM EDTSpecial Weather StatementMLBLake61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.